American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J83) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Viktor Schroeder and Steffen Weil. The aperiodic complexities and connections to dimensions and Diophantine approximation. Contemporary Mathematics 669 (2016) 237-259.
Book volume table of contents   
View Article: PDF

[2] V. Bernik and F. Götze. A new connection between metric theory of Diophantine approximations and distribution of algebraic numbers. Contemporary Mathematics 631 (2015) 33-45.
Book volume table of contents   
View Article: PDF

[3] Victor Beresnevich and Sanju Velani. A note on three problems in metric Diophantine approximation. Contemporary Mathematics 631 (2015) 211-229.
Book volume table of contents   
View Article: PDF

[4] Dmitry Kleinbock and Barak Weiss. Values of binary quadratic forms at integer points and Schmidt games. Contemporary Mathematics 631 (2015) 77-92.
Book volume table of contents   
View Article: PDF

[5] Alexander Gorodnik and Amos Nevo. Quantitative ergodic theorems and their number-theoretic applications. Bull. Amer. Math. Soc. 52 (2015) 65-113.
Abstract, references, and article information   
View Article: PDF

[6] A. Haynes, J. L. Jensen and S. Kristensen. Metrical musings on Littlewood and friends. Proc. Amer. Math. Soc. 142 (2014) 457-466.
Abstract, references, and article information   
View Article: PDF

[7] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences II. Trans. Amer. Math. Soc. 365 (2013) 3713-3728.
Abstract, references, and article information   
View Article: PDF

[8] Nimish A. Shah. Expanding translates of curves and Dirichlet-Minkowski theorem on linear forms. J. Amer. Math. Soc. 23 (2010) 563-589. MR 2601043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dmitry Kleinbock. An extension of quantitative nondivergence and applications to Diophantine exponents. Trans. Amer. Math. Soc. 360 (2008) 6497-6523. MR 2434296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Victor Beresnevich, Detta Dickinson and Sanju Velani. Measure theoretic laws for lim sup sets. Memoirs of the AMS 179 (2006) MR 2184760.
Book volume table of contents   

[11] Curtis T. McMullen. Minkowski's conjecture, well-rounded lattices and topological dimension. J. Amer. Math. Soc. 18 (2005) 711-734. MR 2138142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrew Haas and David Molnar. Metrical diophantine approximation for continued fraction like maps of the interval. Trans. Amer. Math. Soc. 356 (2004) 2851-2870. MR 2052599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Fuchs. On a problem of W. J. LeVeque concerning metric diophantine approximation. Trans. Amer. Math. Soc. 355 (2003) 1787-1801. MR 1953525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia